| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 8, 2014, no. 17-20


R. Martinez-Villa, J. Mondragon
      Homogeneous G-algebras II
      International Journal of Algebra, Vol. 8, 2014, no. 17, 803-851
      http://dx.doi.org/10.12988/ija.2014.4996

Alberto G. Raggi-Cardenas, Luis Valero-Elizondo
      Subgroup lattices and tables of marks
      International Journal of Algebra, Vol. 8, 2014, no. 18, 853-858
      http://dx.doi.org/10.12988/ija.2014.41099

S. Bouarga, M. E. Charkani
      On invariant factors of primary components of square matrices
      International Journal of Algebra, Vol. 8, 2014, no. 18, 859-867
      http://dx.doi.org/10.12988/ija.2014.4991

J.F. Peters, E. Inan, M.A. Ozturk
      Monoids in proximal Banach spaces
      International Journal of Algebra, Vol. 8, 2014, no. 18, 869-872
      http://dx.doi.org/10.12988/ija.2014.410103

Saad Abdulkadhim Al-Saadi, Tamadher Arif Ibrahiem
      Purely Rickart module
      International Journal of Algebra, Vol. 8, 2014, no. 18, 873-881
      http://dx.doi.org/10.12988/ija.2014.410104

Cristopher John S. Rosero, Michael P. Baldado, Jr.
      Some properties of \gamma-sets in a ring
      International Journal of Algebra, Vol. 8, 2014, no. 18, 883-888
      http://dx.doi.org/10.12988/ija.2014.41098

Bahar Demirturk Bitim, Ece Ozel
      On solutions of indefinite binary quadratic form au^2 + buv + cv^2 = m
      International Journal of Algebra, Vol. 8, 2014, no. 18, 889-894
      http://dx.doi.org/10.12988/ija.2014.410101

Ahmed A. Khammash
      Brauer-Fitting correspondence on tensor algebra
      International Journal of Algebra, Vol. 8, 2014, no. 19, 895-901
      http://dx.doi.org/10.12988/ija.2014.411

K. S. Sreeranjini, V. Madhukar Mallayya
      Morphisms between the groups of semi magic squares and real numbers
      International Journal of Algebra, Vol. 8, 2014, no. 19, 903-907
      http://dx.doi.org/10.12988/ija.2014.212137

Youssef Tidli
      On automatic continuity of linear operators in certain classes of non-associative topological algebras
      International Journal of Algebra, Vol. 8, 2014, no. 20, 909-918
      http://dx.doi.org/10.12988/ija.2014.411106


Journals | Books | Indexing and abstracting | Author guidelines | Open access